# SDR MASA200600735

- Difficulty date: March 11, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75991
- Make and model: Cndair CL6002B19
- Aircraft serial: 7422
- Aircraft time: 9,732 hours, 9,020 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Spoilerons
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7200 ATL - GLD NOT ARMED AND SPOILERON FAULT MESSAGE IN FLIGHT.  MX RESET THE SPOILER SYSTEM.  OP'S CHECK GOOD.
